# SDR HEED089078

- Difficulty date: April 22, 2002
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N430XM
- Make and model: Bell 430
- Aircraft serial: 4973
- Aircraft time: 806 hours
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064102300063
- Part serial: 10056
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 806 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL SQUELCH AFTER 20 MINUTES OF OPERATION REPLACE UNIT.
